MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® URINALYSIS TRANSFER STRAW KIT; SPECIMEN TRANSPORT AND STORAGE CONTAINER

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® URINALYSIS TRANSFER STRAW KIT; SPECIMEN TRANSPORT AND STORAGE CONTAINER
Catalog Number 364943
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported when using the bd vacutainer® urinalysis transfer straw kit customer they only received the straw but not the conical tube.No patient impacted.The following information was provided by the initial reporter.The customer stated: customer problem: customer is reporting they only received the straw but not the conical tube.Affected lot number 3062535.
 
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: bd had not received samples, but 2 photos were provided by your facility for investigation.The photos were evaluated and the indicated failure mode for empty packaging with the incident lot was observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.Bd is continually monitoring complaints received for this device and reported condition in order to identify emerging trends.

Brand Name
BD VACUTAINER® URINALYSIS TRANSFER STRAW KIT
Common Device Name
SPECIMEN TRANSPORT AND STORAGE CONTAINER
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18100273
Report Number1917413-2023-01129
Device Sequence Number15356482
Product Code JTW
UDI-Device Identifier50382903649438
UDI-Public(01)50382903649438
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K790366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2024
Device Catalogue Number364943
Device Lot Number3062535
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown